Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 79, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 20, 2018, 9:01 PM EDT for Harlan County, Leslie County, Kentucky. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 9:01 PM EDT (01:01 UTC)
- Expired
- Jul 20, 2018, 9:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Harlan County, KY, Leslie County, KY
The radar
The Knoxville radar (KMRX), 75 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:08 PM EDT | TSTM WND DMG | 1 Nnw Harlan, KY | TREES DOWN ON HIGHWAY 421 NEAR HARLAN. |
| Jul 20, 9:13 PM EDT | TSTM WND DMG | 3 Se Harlan, KY | TREES DOWN ON HIGHWAY 3001. |
| Jul 20, 9:13 PM EDT | TSTM WND DMG | 4 Ese Harlan, KY | TREES DOWN ON HIGHWAY 990. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
816
WUUS53 KJKL 210101
SVRJKL
KYC095-131-210145-
/O.NEW.KJKL.SV.W.0079.180721T0101Z-180721T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
901 PM EDT FRI JUL 20 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Central Harlan County in southeastern Kentucky...
Southeastern Leslie County in southeastern Kentucky...
* Until 945 PM EDT.
* At 901 PM EDT, a severe thunderstorm was located over Bledsoe, or
near Harlan, moving southeast at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Harlan, Loyall, Evarts, Clovertown, Bobs Creek, Bledsoe, Mary
Alice, Big Laurel, Dizney, Chevrolet, Sunshine and Coxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3689 8344 3702 8323 3685 8301 3685 8307
3684 8308 3683 8310 3680 8310 3678 8313
3676 8313 3674 8314 3674 8320 3671 8331
TIME...MOT...LOC 0101Z 297DEG 18KT 3689 8338
HAIL...1.00IN
WIND...70MPH
$$
GREIF2 follow-up statements
952
WWUS53 KJKL 210121
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
921 PM EDT FRI JUL 20 2018
KYC131-210131-
/O.CAN.KJKL.SV.W.0079.000000T0000Z-180721T0145Z/
Leslie KY-
921 PM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LESLIE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Kentucky.
LAT...LON 3681 8338 3697 8316 3685 8301 3685 8307
3684 8308 3683 8310 3680 8310 3678 8313
3676 8313 3674 8314 3674 8320 3671 8331
TIME...MOT...LOC 0121Z 297DEG 18KT 3684 8327
$$
KYC095-210145-
/O.CON.KJKL.SV.W.0079.000000T0000Z-180721T0145Z/
Harlan KY-
921 PM EDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL HARLAN COUNTY...
At 921 PM EDT, a severe thunderstorm was located over Coxton, or over
Harlan, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harlan, Evarts, Clovertown, Bobs Creek, Mary Alice, Dizney,
Chevrolet, Sunshine, Coxton, Short Town, Kenvir and Darkmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3681 8338 3697 8316 3685 8301 3685 8307
3684 8308 3683 8310 3680 8310 3678 8313
3676 8313 3674 8314 3674 8320 3671 8331
TIME...MOT...LOC 0121Z 297DEG 18KT 3684 8327
HAIL...0.75IN
WIND...60MPH
$$
GREIF785
WWUS53 KJKL 210140
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
940 PM EDT FRI JUL 20 2018
KYC095-210150-
/O.EXP.KJKL.SV.W.0079.000000T0000Z-180721T0145Z/
Harlan KY-
940 PM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARLAN COUNTY WILL
EXPIRE AT 945 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.
LAT...LON 3681 8338 3697 8316 3685 8301 3685 8307
3684 8308 3683 8310 3680 8310 3678 8313
3676 8313 3674 8314 3674 8320 3671 8331
TIME...MOT...LOC 0140Z 297DEG 18KT 3680 8317
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:23 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 20, 5:23 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 523 PM EDT Fri Jul 20 2018 .SHORT TERM...(This evening through Saturday night) Issued at 340 PM EDT FRI JUL 20 2018 A cluster of strong to severe thunderstorms is approaching the forecast area from the west. At this time, should these storms hold together, they would begin to affect portions of the area along and north of a line from Stanton to Campton to Salyersville to Canada in Pike county. The question now will be whether or not these storms will be able to maintain their current intensity as they move over a portion of the area that received quite a bit of rainfall this morning. Will keep severe wording in the grids and the zone forecast text product until we see firm evidence that the ongoing storms can not maintain current strength or that new activity will not be able to reach severe limits. For now it will be a matter watching and seeing what happens as ongoing storms move into our area. At this time, we feel that the primary threats with any strong to severe storms will be damaging wind gusts and locally heavy rainfall that could lead to flooding. A new concern is the potential for heavy rainfall and flooding, especially for areas that receive alot of rain this morning. A flash flood watch is in effect to address this issue through midnight tonight. At this time, multiple rounds of showers and storms are expected to move across the area this afternoon through Saturday night. The trigger for this activity will be an area of low pressure that will be moving slowly across the Great Lakes and Ohio Valley regions, and the surface cold front associated with it. Temperatures should bottom out the next two nights at near normal values in the mid to upper 60s. Highs on Saturday will depend on the amount of cloud cover and precipitation we experience, but should generally be well below normal, with max values ranging from the upper 70s in our north, to the lower 80s everywhere else. .LONG TERM...(Sunday through Friday) Issued at 523 PM EDT FRI JUL 20 2018 An amplified long wave pattern will remain in place across the country, as ridging dominates across the southwestern CONUS, while troughing rules east of the Mississippi River. An upper level low will gradually move south from the Great Lakes to the Gulf Coast by late Tuesday, keeping unsettled weather across the Ohio and Tennessee valleys. Another trough will be moving east within the northern stream across south central Canada, bringing another surface cold front through our region into Wednesday. The cold front will then linger in the vicinity of the area through Friday, allowing for a continued threat of chance POPs. Likely POPs will be on tap as the upper level and surface lows draw closest to the region. Depending on how much rainfall occurs leading up to this system, some localized flooding may be possible late this weekend. POPs then become more diurnally influenced into next week, as the front approaches and eventually stalls from mid-week onward. Temperatures will start out below normal for the weekend and then trend more towards normal next week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 159 PM EDT FRI JUL 20 2018 As a surface low pressure has advanced towards the Commonwealth from the west this morning, showers and thunderstorms overspread the northernmost TAF sites of SYM, JKL, and SJS. A second round of storms will affect the area this evening, although timing is still a bit uncertain at this time. Have allowed for a TEMPO group of IFR to show the advancement of this line later this evening. Winds will generally be light, but will increase with storms to about 20 kts. Wind gusts could potentially reach 35 kts or greater with this line. The other concern towards the end of the TAF period will be fog development, particularly in areas with recent rains from during the day and evening. Have allowed for MVFR conditions towards dawn to address this. The likelihood of showers will remain high on Saturday as the low pressure system moves even closer to our region. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for KYZ044-050>052- 060-104-106. && SHORT TERM...AR LONG TERM...GEOGERIAN AVIATION...CGAL/GEOGERIAN
Hazardous weather outlook, Jul 20, 4:44 PM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 444 PM EDT Fri Jul 20 2018 KYZ044-050>052-060-104-106-212345- Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook, and West Liberty 444 PM EDT Fri Jul 20 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through late this evening. KYZ058-059-068-069-080-107>120-212345- Estill-Powell-Rockcastle-Jackson-Laurel-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 444 PM EDT Fri Jul 20 2018 ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. KYZ079-083>088-212345- Pulaski-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of Burnside, Somerset, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, and Harlan 444 PM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. AR/GEOGERIAN
In the hours before
Special weather statement, Jul 20, 8:15 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service JACKSON KY
815 PM EDT FRI JUL 20 2018
KYZ079-083-084-210100-
McCreary-Wayne-Pulaski-
815 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...PULASKI AND
MCCREARY COUNTIES...
At 815 PM EDT, strong thunderstorms were clustered over Cabell, or 7
miles west of Monticello, moving east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Somerset, Monticello, Whitley City, Science Hill, Burnside,
Parmleysville, Cains Store, Sloans Valley, Parnell, Co-
Operative, Bronston, Mount Victory, Slickford, Ritner, Hogue, Magnum,
Blue Heron, Honeybee, Coopersville and Greenwood.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3686 8505 3692 8496 3696 8494 3695 8490
3700 8484 3705 8491 3711 8490 3722 8475
3712 8431 3699 8433 3695 8437 3693 8434
3660 8441 3660 8486 3661 8496 3663 8500
3672 8502 3676 8501 3683 8506
TIME...MOT...LOC 0015Z 265DEG 27KT 3684 8498
GREIFSpecial weather statement, Jul 20, 8:19 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service JACKSON KY
819 PM EDT FRI JUL 20 2018
KYZ080-084>087-210100-
Whitley-McCreary-Knox-Bell-Laurel-
819 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LAUREL...
SOUTHWESTERN BELL...KNOX...EASTERN MCCREARY AND WHITLEY COUNTIES...
At 818 PM EDT, strong thunderstorms were clustered over Barton, or 13
miles south of London, moving southeast at 50 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Williamsburg, Barbourville, Pineville, Middlesboro, Julip, Swan Lake,
Cumberland Falls S.P., Zion Hill, Ponza, Gausdale, Cranes Nest,
Krupp, Bark Camp, Dixie, Wasioto, Avis, Siler, Honeybee, Flat Lick
and Wilton.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.
LAT...LON 3660 8446 3695 8441 3697 8434 3699 8435
3700 8431 3702 8433 3703 8431 3705 8432
3704 8386 3665 8357 3662 8364 3658 8370
TIME...MOT...LOC 0018Z 307DEG 44KT 3693 8411
GREIFLocal storm report, Jul 20, 8:33 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
833 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 3 ESE MOUNT VERNON 37.35N 84.30W
07/20/2018 ROCKCASTLE KY 911 CALL CENTER
TREES DOWN ON HIGHWAY 1004.
&&
KASSpecial weather statement, Jul 20, 8:38 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
838 PM EDT FRI JUL 20 2018
KYZ088-115-117-118-210130-
Perry-Harlan-Letcher-Leslie-
838 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARLAN...SOUTHWESTERN
LETCHER...SOUTHEASTERN LESLIE AND SOUTHEASTERN PERRY COUNTIES...
At 838 PM EDT, a strong thunderstorm was located over Benham, or 13
miles southwest of Whitesburg, moving east at 5 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Cumberland, Lynch, Benham, Big Fork, Leatherwood, Bledsoe, Arthur,
Louellen, Lewis Creek, Kingdom Come S.P., Gilley, Clutts, Napier,
Shields, Maggard, Yeaddiss, Clover, Pine Mountain, Bailey Creek and
Causey.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3691 8342 3707 8334 3707 8273 3706 8272
3703 8275 3701 8279 3701 8283 3698 8287
3693 8286 3691 8288 3690 8287 3688 8289
3686 8297 3685 8300
TIME...MOT...LOC 0038Z 291DEG 6KT 3695 8293
GREIFLocal storm report, Jul 20, 8:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
842 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG MONTICELLO 36.84N 84.85W
07/20/2018 WAYNE KY 911 CALL CENTER
TREE DOWN ON POWER LINE IN MONTICELLO.
&&
JCARICOSpecial weather statement, Jul 20, 8:56 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
856 PM EDT FRI JUL 20 2018
KYZ088-115-117-118-210145-
Perry-Harlan-Letcher-Leslie-
856 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT HARLAN...SOUTHWESTERN LETCHER...
SOUTHEASTERN LESLIE AND SOUTHEASTERN PERRY COUNTIES...
At 856 PM EDT, a strong thunderstorm was located over Napier, or 7
miles north of Harlan, moving southeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Harlan, Cumberland, Loyall, Evarts, Lynch, Benham, Wallins Creek, Big
Fork, Bobs Creek, Leatherwood, Bledsoe, Mary Alice, Arthur, Dizney,
Chevrolet, Louellen, Lewis Creek, Kingdom Come S.P., Gilley and
Saylor.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3691 8350 3713 8314 3698 8285 3698 8287
3693 8286 3691 8288 3690 8287 3688 8289
3686 8299 3685 8301 3685 8307 3678 8313
3675 8313 3670 8333
TIME...MOT...LOC 0056Z 294DEG 26KT 3695 8332
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:07 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Rockcastle | 23 min |
| Jul 20, 8:15 PM EDT | Special Weather Statement | JKL | McCreary, Pulaski, Wayne | 45 min |
| Jul 20, 8:19 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 41 min |
| Jul 20, 8:27 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, Laurel, Whitley | 48 min |
| Jul 20, 8:32 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 43 min |
| Jul 20, 8:38 PM EDT | Special Weather Statement | JKL | Harlan | 52 min |
| Jul 20, 8:39 PM EDT | Areal Flood Advisory | JKL | Harlan, Letcher | 2 hr |
| Jul 20, 8:41 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox | 49 min |
| Jul 20, 8:56 PM EDT | Special Weather Statement | JKL | Harlan | 49 min |
| Jul 20, 9:05 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 40 min |
| Jul 20, 9:12 PM EDT | Special Weather Statement | JKL | Bath, Fleming | 48 min |
| Jul 20, 9:27 PM EDT | Special Weather Statement | JKL | Estill, Montgomery, Powell | 48 min |
| Jul 20, 9:39 PM EDT | Special Weather Statement | JKL | Bell | 51 min |
| Jul 20, 10:12 PM EDT | Special Weather Statement | JKL | Estill, Lee | 48 min |
| Jul 20, 10:51 PM EDT | Special Weather Statement | JKL | Wayne | 39 min |
| Jul 20, 11:53 PM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Rockcastle | 3 hr |
| Jul 21, 12:13 AM EDT | Special Weather Statement | JKL | McCreary, Pulaski, Wayne, Whitley | 47 min |
| Jul 21, 12:54 AM EDT | Special Weather Statement | JKL | McCreary, Wayne, Whitley | 51 min |
| Jul 21, 1:02 AM EDT | Severe Thunderstorm Warning | JKL | Wayne | 24 min |
| Jul 21, 1:22 AM EDT | Special Weather Statement | JKL | Whitley | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.